MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Model Number 305540
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that there was no expiration date on the bd allergy syringe tray with bd precisionglide¿ permanently attached needle package.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "pharmacist reported item # 305540 lot # 6062968 no expiration dates on packages".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 6062968.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured before expiration dates were printed on packaging.

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11175111
Report Number1920898-2021-00063
Device Sequence Number3927991
Product Code FMF
UDI-Device Identifier30382903055402
UDI-Public30382903055402
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number305540
Device Catalogue Number305540
Device Lot Number6062968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1